# SDR FDEA201612214516

- Difficulty date: December 21, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA011223
- Condition: Corroded
- Location: Bs 1079-1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC BAY LOWER SKIN, BETWEEW BS 1079 TO 1099 LONGERON 51TO 52R HAS CORROSION AND SHEAR RIVET.  REPLACED CORRODED SHEAR TIE IAW DWG. ADA 0112.
